Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Grey hairs, in beard also, 27 years, zinc deficiency possibility, kidney stone, taking lot of water and homeopathy, - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1762 Questions
User :   Hello
Doctor :   Hi
User :   How are you Doc
Doctor :   Fine, please proceed with the query.
User :   Yes..Actually..i have gray hairs and i use hair color-loreal...are there any harmful effects of such hair colors?..m just 27 and already have greay hairs in beard as well..is this very abnormal?
Doctor :   You might be having zinc deficeiency.
Doctor :   And using harmful chemicals increases it.
Doctor :   Use herbal products.
User :   what can i do regarding zinc deficiency?..like improve eating habits?..or shud i hav a check up on that
Doctor :   You can consult dermatologist and he will suggest you tablets.
Doctor :   Yes eat right, increase green leafy vegetables.
User :   Thanks Doc..i hav kidney stone as well....diagnosed like 1.5 months back..of arnd 3-5 cm..now..i drink lots of water and taking homoepathic medicines as well..any other suggestions?
Doctor :   You can use kaka herbal hair dyes, use natural shampooes too.
User :   Thanks Doc..i hav kidney stone as well....diagnosed like 1.5 months back..of arnd 3-5 cm..now..i drink lots of water and taking homoepathic medicines as well..any other suggestions
Doctor :   Yes give me a sec.
Doctor :   You will; have to avoid certain foods.
Doctor :   Like tomato,beer
sweet potatoes
oranges
eggs,pork,red meats,fish,poultry,beets,beans
User :   Thank u Doc..
Doctor :   Do you have any more queries.
User :   nopes..nt rite now..
User :   thanks.
Doctor :   Kindly login for further medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor